# SDR XNOA01048

- Difficulty date: June 4, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N224KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 073
- System (JASC): 2710 · Aileron Control System
- Part: Indicator
- Condition: Incorrect
- Location: Lt Aileron
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

COULD NOT GET FULL DEFLECTION LT AILERON.    REMOVED & REPLACED SURFACE POSITION INDICATORS AS REQ IAW A300 MM REF 27-25-00. CONTROL SURFACES NORMAL. OPS CHECK GOOD ON GROUND.
